# SDR ZZDA2010291

- Difficulty date: June 2, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE NACELLE EMERGENCY LIGHTS STAY ON ALL OF THE TIME.  REMOVED AND REPLACED OVERWING EMERGENCY EVACUATION BATTERY POWER SUPPLY ASSY IAW MM 33-51.
